MathSciNet Relay Station
MathSciNet bibliographic data
MR1816070 (2002d:16036) 16S38 (14A22 16P90 16W50 18E15)
Stafford, J. T.; van den Bergh, M. Noncommutative curves and noncommutative surfaces. Bull. Amer. Math. Soc. (N.S.) 38 (2001), no. 2, 171–216.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement